Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Effective results for Diophantine equations over finitely generated domains

Tom 163 / 2014

Attila Bérczes, Jan-Hendrik Evertse, Kálmán Győry Acta Arithmetica 163 (2014), 71-100 MSC: 11D41, 11D59, 11D61. DOI: 10.4064/aa163-1-6

Streszczenie

Let $A$ be an arbitrary integral domain of characteristic $0$ that is finitely generated over $\mathbb {Z}$. We consider Thue equations $F(x,y)=\delta $ in $x,y\in A$, where $F$ is a binary form with coefficients from $A$, and $\delta $ is a non-zero element from $A$, and hyper- and superelliptic equations $f(x)=\delta y^m$ in $x,y\in A$, where $f\in A[X]$, $\delta \in A\setminus \{ 0\}$ and $m\in \mathbb {Z}_{\geq 2}$.

Under the necessary finiteness conditions we give effective upper bounds for the sizes of the solutions of the equations in terms of appropriate representations for $A$, $\delta $, $F$, $f$, $m$. These results imply that the solutions of these equations can be determined in principle. Further, we consider the Schinzel–Tijdeman equation $f(x)=\delta y^m$ where $x,y\in A$ and $m\in \mathbb {Z}_{\geq 2}$ are the unknowns and give an effective upper bound for $m$.

Our results extend earlier work of Győry, Brindza and Végső, where the equations mentioned above were considered only for a restricted class of finitely generated domains.

Autorzy

  • Attila BérczesInstitute of Mathematics
    University of Debrecen
    H-4010 Debrecen, P.O. Box 12, Hungary
    e-mail
  • Jan-Hendrik EvertseMathematisch Instituut
    Universiteit Leiden
    Postbus 9512
    2300 RA Leiden, The Netherlands
    e-mail
  • Kálmán GyőryInstitute of Mathematics
    University of Debrecen
    H-4010 Debrecen, P.O. Box 12, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek